Mathematical Research Letters

Volume 8 (2001)

Number 2


The Double and Dual of a Quasitriangular Lie Bialgebra

Timothy J. Hodges and Milen Yakimov

pp. 91-105

Resonance Expansions and Rayleigh Waves

Plamen Stefanov

pp. 107-124

Jacobians of Genus One Curves

Catherine O'Neil

pp. 125-140

On the Moduli Space of Classical Dynamical r-matrices

Pavel Etingof and Olivier Schiffmann

pp. 157-170

Dirac Operator on Embedded Hypersurfaces

Oussama Hijazi, Sebastián Montiel, and Xiao Zhang

pp. 195-208

Frobenius powers of complete intersections

Luchezar L. Avramov and Claudia Miller

pp. 225-232